# SDR WVER2018032527

- Difficulty date: March 16, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 35,496 hours, 28,591 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Fuselage
- Part time: 35,496 hours, 28,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R CORRODED AT FS 320 TO FS 325.
